# SDR 2007UALA01890

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 45,045 hours, 16,625 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Faulty
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2R DOOR DIFFICULT TO ARM.
